# SDR UALA2012051802841

- Difficulty date: May 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,713 hours, 13,416 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T3607
- Part serial: 3790011107
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM BOTTOM OF TAIL AT 10 DROPS PER SECOND.  RUDDER RATIO ACTUATOR LEAKING.  REPLACED RUDDER RATIO CHANGER ACTUATOR IAW MM.  OPS AND LEAK CHECKED NORMAL.
